# SDR A6WA200840353

- Difficulty date: April 15, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 12,177 hours, 11,224 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Bs 325-334
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXIST ON PASSENGER DOOR EDGE MEMBER.  PAX DOOR CRACKS REPAIRED IAW REO 601R-52-11-279.
